MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; MTS,LHK,CEDARS,SINAI

MEDLINE INDUSTRIES, LP - NAMIC; MTS,LHK,CEDARS,SINAI
Catalog Number 6018624122
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Air Embolism (1697); Embolism/Embolus (4438)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer that a manifold that was utilized where the chamber/ball was missing.It was reported that air did get in the line and the air was embolized into the coronary artery.No additional information was able to be obtained.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Manifold didn't include the chamber.
 
Additional Manufacturer Narrative
Update made to: d3.

Common Device Name
MTS,LHK,CEDARS,SINAI
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19962682
Report Number3015910259-2024-00028
Device Sequence Number8731521
Product Code QEZ
UDI-Device Identifier20193489104957
UDI-Public20193489104957
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number6018624122
Device Lot Number0000123860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown